Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On dissipation inequalities and linear viscoelasticity

Authors: M. E. Gurtin and I. Herrera
Journal: Quart. Appl. Math. 23 (1965), 235-245
MSC: Primary 73.99
DOI: https://doi.org/10.1090/qam/189346
MathSciNet review: 189346
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.99

Retrieve articles in all journals with MSC: 73.99

Additional Information

DOI: https://doi.org/10.1090/qam/189346
Article copyright: © Copyright 1965 American Mathematical Society